# SDR SIMA20241008006

- Difficulty date: October 8, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N319RG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 23,831 hours, 16,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 LH FLOOR STRIP LIGHT DAMAGED COMPLETE:  R & R #2 LH PHOTOLUMINESCENT FLOOR LIGHT STRIP IAW EMB 175 AMM 33-50-21
